Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 21, Number 1

Non-defectivity of Grassmannians of planes
Hirotachi Abo, Giorgio Ottaviani and Chris Peterson.
J. Algebraic Geom. 21 (2012), 1-20
Abstract, references and article information
Full-text PDF
MathSciNet review: 2846677
On the period map for prime Fano threefolds of degree $10$
Olivier Debarre, Atanas Iliev and Laurent Manivel.
J. Algebraic Geom. 21 (2012), 21-59
Abstract, references and article information
Full-text PDF
MathSciNet review: 2846678
On the non-analyticity locus of an arc-analytic function
Krzysztof Kurdyka and Adam Parusiński.
J. Algebraic Geom. 21 (2012), 61-75
Abstract, references and article information
Full-text PDF
MathSciNet review: 2846679
A counterexample of the birational Torelli problem via Fourier–Mukai transforms
Hokuto Uehara.
J. Algebraic Geom. 21 (2012), 77-96
Abstract, references and article information
Full-text PDF
MathSciNet review: 2846680
Hasse-Arf filtrations in $p$-adic analytic geometry
Lorenzo Ramero.
J. Algebraic Geom. 21 (2012), 97-182
Abstract, references and article information
Full-text PDF
MathSciNet review: 2846681
Hyperplane sections of abelian surfaces
Elisabetta Colombo, Paola Frediani and Giuseppe Pareschi.
J. Algebraic Geom. 21 (2012), 183-200
Abstract, references and article information
Full-text PDF
MathSciNet review: 2846682
American Mathematical Society